# SDR ASAA2019080230274

- Difficulty date: July 11, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 21,789 hours, 7,115 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 113A132210
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ECS BAY AFT BULKHEAD STA. 633 UPPER ANGLE IS CRACKED AT I/B END RBL 12. GROUNDED - YES. REPAIRED IAW ALASKA AIRLINES EA 900ER-57EA-21892 REV 00.
